Common fixed point of mappings satisfying rational inequality in Complex valued b-metric spaces
A. Azam, F.Brain, M. Khan, Common fixed point theorems in complex valued metric spaces, Numerical Functional Analysis and Optimization 32 No.3 (2011), 243-253.
Aiman A. Mukheimer, Some common fixed point theorems in complex valued b-metric spaces, The Scientic World Journal, Vol. 2014(2014), Article ID
, 6 pages, http://dx.doi.org/10.1155/2014/587825.
F. Rouzkard, M. Imdad, Some common fixed point theorems on complex valued metric spaces, Comput. Math. Appl.64 (2012), 1866-1874.
H. Aydi, M. Bota, E. Karapinar, S. Mitrovic, A fixed point theorem for set valued quasi-contractions in b-metric spaces, Fixed Point Theory and its
I.A. Bakhtin, The contraction principle in quasi-metric spaces, Funct. Anal.30 (1989), 26-37.
- There are currently no refbacks.
eISSN 0975-8607; pISSN 0976-5905